I was given a Watson 3220(acetaminophen,butalbital, caffine and codeine)to take for migraine headaches but it hasn't really been helping me so I was just wondering if I could take the two together and see if they help? Any information would be greatly appreciated thank you :)
Its probably not helping for migraines because it's for tension headaches. There is no interaction between them.
I know how frustrating this migraine issue is, but I would hesitate to combine anything without your Dr approving it, too many unique aspects to be considered that your Dr knows and no one else does.
I've found that often my pharmacist knows more than my doctor. I have often gotten relief for my severe migraines by taking acetaminophen, butalbital and caffeine (called Fioricet or Esgic). No codeine in it. And that along with Maxalt have also helped my migraines which my pharmacist said that there was no conflict between the two. Maxalt is a triptan in the same class as your sumatriptan. And a doctorate pharmacist that I met with at my doctor's office also said that there were no conflicts between the triptan and the acetaminophen, butalbital, caffeine pill. I don't know about the codeine, but I would trust what Kaismama told you because she is the greatest resource.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Apr 2012 • 2 answers
Updated 1 Oct 2012 • 4 answers
Updated 13 May 2013 • 3 answers
Updated 11 May 2017 • 6 answers
Updated 22 Dec 2014 • 2 answers